Notre Dame Journal of Formal Logic

Algebraic logic with generalized quantifiers.

Charles C. Pinter

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 511-516.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891889

Digital Object Identifier
doi:10.1305/ndjfl/1093891889

Mathematical Reviews number (MathSciNet)
MR0392501

Zentralblatt MATH identifier
0299.02076

Subjects
Primary: 02B20
Secondary: 02J15

Citation

Pinter, Charles C. Algebraic logic with generalized quantifiers. Notre Dame J. Formal Logic 16 (1975), no. 4, 511--516. doi:10.1305/ndjfl/1093891889. http://projecteuclid.org/euclid.ndjfl/1093891889.


Export citation